# SDR ASOA201806263037

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 39,690 hours, 31,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200312059
- Condition: Seized
- Location: Nr 2
- Part time: 1,883 hours, 1,529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE NR 2 ACM SEIZED.  THE RIGHT PACK AIR CYCLE MACHINE WAS REPLACED. OPS CHECKED GOOD.
